# SDR SWIA200514873

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,285 hours, 3,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78878
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,270 hours, 6,240 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 8 DIM.  REPLACED NR 3 POWER SUPPLY IAW MM 33-50.  OPERATIONAL CHECK GOOD.
